Alert archive / Texas / Wind Advisories in 2009

Wind Advisory 10, NWS Amarillo, TX

April 3, 200912 counties in Texas; Beaver County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Apr 3, 2009, 10:36 AM CDT for 12 counties in Texas; Beaver County, Texas County, Oklahoma. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2009, 10:36 AM CDT (15:36 UTC)
Expired
Apr 3, 2009, 3:12 PM CDT
In force
5 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 100 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 3.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2009-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2009-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3001 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KAMA 031536
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1036 AM CDT FRI APR 3 2009

...STRONG WINDS POSSIBLE TODAY AND TOMORROW...

.A LOW PRESSURE SYSTEM WILL TRAVERSE THE REGION TODAY THROUGH
TOMORROW...THIS WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE
REGION THROUGH SATURDAY EVENING.

TXZ013-018-040000-
/O.NEW.KAMA.WI.Y.0010.090403T1536Z-090404T0200Z/
/O.CON.KAMA.HW.A.0001.090404T1600Z-090405T0200Z/
CARSON-ARMSTRONG-
INCLUDING THE CITIES OF...PANHANDLE...WHITE DEER...CLAUDE
1036 AM CDT FRI APR 3 2009

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. A HIGH
WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR PORTIONS OF THE SOUTH CENTRAL TEXAS PANHANDLE.

SOUTHERLY WINDS TODAY WILL INCREASE TO 30 TO 35 MPH THIS AFTERNOON.
TOMORROW...EXPECT WEST WINDS OF 30 TO 40 MPH ACROSS THE SOUTH CENTRAL
AND WESTERN TEXAS PANHANDLE. WIND GUSTS AROUND 60 MPH WILL BE
POSSIBLE DURING THE AFTERNOON HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

OKZ002-003-TXZ003>005-008>010-014-015-019-020-040000-
/O.NEW.KAMA.WI.Y.0010.090403T1536Z-090404T0200Z/
TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-
HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...SPEARMAN...
GRUVER...PERRYTON...BOOKER...HIGGINS...FOLLETT...BORGER...MIAMI...
CANADIAN...PAMPA...SHAMROCK...WHEELER...CLARENDON...WELLINGTON
1036 AM CDT FRI APR 3 2009

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE
EASTERN TEXAS AND OKLAHOMA PANHANDLES.

SOUTHERLY WINDS TODAY WILL INCREASE TO 30 TO 35 MPH. WINDS SHOULD
DIMINISH SLIGHTLY AFTER SUNSET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ001-006-007-011-012-016-017-040000-
/O.CON.KAMA.HW.A.0001.090404T1600Z-090405T0200Z/
DALLAM-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS...
VEGA...AMARILLO...HEREFORD...CANYON
1036 AM CDT FRI APR 3 2009

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR THE SOUTHWESTERN HALF OF THE TEXAS PANHANDLE.

WEST WINDS WILL INCREASE TO 30 TO 40 MPH ACROSS THE SOUTH CENTRAL
AND WESTERN TEXAS PANHANDLE BY LATE SATURDAY MORNING AND WILL
CONTINUE THROUGH THE DAY. WIND GUSTS AROUND 60 MPH WILL BE
POSSIBLE DURING THE AFTERNOON HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

STRONG GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY IF YOU
ARE DRIVING A HIGH PROFILE VEHICLE. MOTORISTS SHOULD USE EXTREME
CAUTION. PEOPLE AT HOME SHOULD SECURE ANY LOOSE OUTDOOR ITEMS
SUCH AS GARBAGE CANS AND LAWN FURNITURE.

&&

$$

SJOHNSON
1 follow-up statement
000 
WWUS74 KAMA 032012
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
312 PM CDT FRI APR 3 2009

...A HIGH WIND EVENT EXPECTED TOMORROW...

.A LOW PRESSURE SYSTEM WILL TRAVERSE THE REGION TONIGHT AND
TOMORROW...THIS WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS
THE REGION THROUGH SATURDAY EVENING.

OKZ002-003-TXZ003-008-040415-
/O.CAN.KAMA.WI.Y.0010.000000T0000Z-090404T0200Z/
/O.EXB.KAMA.HW.A.0001.090404T1200Z-090405T0200Z/
TEXAS-BEAVER-HANSFORD-HUTCHINSON-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...SPEARMAN...
GRUVER...BORGER
312 PM CDT FRI APR 3 2009

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR THE OKLAHOMA PANHANDLE AND THE WESTERN AND CENTRAL TEXAS
PANHANDLE. THE WIND ADVISORY HAS BEEN CANCELLED.

SHORTLY AFTER SUNRISE TOMORROW...SOUTHWEST WINDS WILL INCREASE TO 30
TO 40 MPH. AS A COLD FRONT PUSHES SOUTH THROUGH THE REGION TOMORROW
AFTERNOON...WINDS WILL BECOME NORTHERLY AND GUSTS AS HIGH AS 60 MPH
WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

TXZ013-018-040415-
/O.CAN.KAMA.WI.Y.0010.000000T0000Z-090404T0200Z/
/O.EXT.KAMA.HW.A.0001.090404T1200Z-090405T0200Z/
CARSON-ARMSTRONG-
INCLUDING THE CITIES OF...PANHANDLE...WHITE DEER...CLAUDE
312 PM CDT FRI APR 3 2009

...HIGH WIND WATCH NOW IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND
ADVISORY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM SATURDAY
MORNING THROUGH SATURDAY EVENING FOR THE OKLAHOMA PANHANDLE AND THE
CENTRAL AND WESTERN TEXAS PANHANDLE.

SOUTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH TOMORROW MORNING. AS A
COLD FRONT PUSHES SOUTH THROUGH THE REGION TOMORROW AFTERNOON...WINDS
WILL BECOME NORTHERLY AND GUSTS AS HIGH AS 60 MPH WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

TXZ004-005-009-010-014-015-019-020-032115-
/O.CAN.KAMA.WI.Y.0010.000000T0000Z-090404T0200Z/
OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-
COLLINGSWORTH-
INCLUDING THE CITIES OF...PERRYTON...BOOKER...HIGGINS...FOLLETT...
MIAMI...CANADIAN...PAMPA...SHAMROCK...WHEELER...CLARENDON...
WELLINGTON
312 PM CDT FRI APR 3 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND
ADVISORY FOR THE EASTERN TEXAS AND OKLAHOMA PANHANDLE. 

WINDS HAVE DIMINISHED TO 25 TO 30 MPH...THEREFORE THE WIND ADVISORY
HAS BEEN CANCELLED. HOWEVER...WINDS ARE EXPECTED TO INCREASE AGAIN
SHORTLY AFTER SUNRISE TOMORROW MORNING...THEREFORE A WIND ADVISORY
MAY BE ISSUED FOR TOMORROW.

$$

OKZ001-TXZ002-040415-
/O.EXB.KAMA.HW.A.0001.090404T1200Z-090405T0200Z/
CIMARRON-SHERMAN-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...STRATFORD
312 PM CDT FRI APR 3 2009

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR THE OKLAHOMA PANHANDLE AND THE CENTRAL AND WESTERN TEXAS
PANHANDLE.

SOUTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH TOMORROW MORNING. AS A
COLD FRONT PUSHES SOUTH THROUGH THE REGION TOMORROW AFTERNOON...WINDS
WILL BECOME NORTHERLY AND GUSTS AS HIGH AS 60 MPH WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ001-006-007-011-012-016-017-040415-
/O.EXT.KAMA.HW.A.0001.090404T1200Z-090405T0200Z/
DALLAM-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS...
VEGA...AMARILLO...HEREFORD...CANYON
312 PM CDT FRI APR 3 2009

...HIGH WIND WATCH NOW IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR THE OKLAHOMA PANHANDLE AND THE CENTRAL
AND WESTERN TEXAS PANHANDLE.

SOUTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH TOMORROW MORNING. AS A
COLD FRONT PUSHES SOUTH THROUGH THE REGION TOMORROW AFTERNOON...WINDS
WILL BECOME NORTHERLY AND GUSTS AS HIGH AS 60 MPH WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

STRONG GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY IF YOU
ARE DRIVING A HIGH PROFILE VEHICLE. MOTORISTS SHOULD USE EXTREME
CAUTION. PEOPLE AT HOME SHOULD SECURE ANY LOOSE OUTDOOR ITEMS
SUCH AS GARBAGE CANS AND LAWN FURNITURE.

&&

$$

SJOHNSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Apr 3, 6:28 AM CDT, 4 hours 8 minutes earlier.

Area forecast discussion, Apr 3, 6:28 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
628 AM CDT FRI APR 3 2009

.AVIATION...
AVIATION CONCERNS DURING THE CURRENT TAF PERIOD WILL BE CONFINED TO
WINDS. QUASI ZONAL FLOW ALOFT WILL BECOME MORE SOUTHWESTERLY OVER THE
NEXT 12 TO 18 HOURS AS THE NEXT TROF DIGS INTO THE SOUTHWEST CONUS.
A DEEPENING CYCLONE WILL RESULT IN A TIGHT PRESSURE GRADIENT WHICH
WILL SUPPORT SUSTAINED SOUTHWEST WINDS OF 20 TO 25 KTS THIS
AFTERNOON...WITH GUSTS APPROACHING 35 KTS AT TIMES. WINDS WILL STAY
UP THROUGH THE NIGHT BUT SHOULD NOT BE QUITE AS GUSTY. A STRONG
SOUTHERLY LOW LEVEL JET WILL KEEP THE BOUNDARY LAYER SOMEWHAT MIXED
SO NO WIND SHEAR REMARKS WILL BE INCLUDED FOR NOW. A FEW HIGH CLOUDS
MAY DRIFT ACROSS THE PANHANDLES AND WE COULD SEE A FEW HIGH BASED CU
THIS AFTERNOON...BUT VFR CONDITIONS WILL PREVAIL.

JOHNSON

&&

.PREV DISCUSSION... /ISSUED 535 AM CDT FRI APR 3 2009/

DISCUSSION...
SURFACE TROUGH WILL INTENSIFY OVER THE EASTERN PARTS OF COLORADO AND
NEW MEXICO TODAY...STRENGTHENING SOUTHERLY FLOW OVER THE SOUTHERN
HIGH PLAINS. TEMPERATURES SHOULD BOUNCE BACK ABOVE NORMAL VALUES AS A
RESULT.

THE WEATHER PATTERN BECOMES MORE COMPLICATED ON SATURDAY AS A COLD
FRONT APPROACHES FROM THE NORTH AND THE PRESSURE GRADIENT TIGHTENS
OVER THE PANHANDLES. IN TURN...SURFACE WINDS SHOULD BECOME VERY
WINDY. CONFIDENCE INCREASED ENOUGH WITH THIS FORECAST PACKAGE TO
ISSUE A HIGH WIND WATCH FOR SATURDAY. AS DRY AIR DOMINATES THE
PANHANDLES WITHIN THE DOWNSLOPING PATTERN...ANY CHANCE OF
PRECIPITATION SHOULD REMAIN NORTH OF THE AREA SATURDAY THROUGH
SATURDAY NIGHT. COLD FRONTAL TIMING ON SATURDAY IS STILL SHOWING SOME
VARIANCE...SO HIGH TEMPERATURES WILL BE A CHALLENGE...ESPECIALLY OVER
THE OKLAHOMA AND NORTHWEST TEXAS PANHANDLES. BEHIND THE FRONT...WINDS
SHOULD STAY STRONG BEHIND THE INTENSE EXITING LOW PRESSURE SYSTEM. WE
WILL NEED TO KEEP AN EYE ON THE SATURDAY NIGHT FOR A POSSIBLE WIND
ADVISORY.

BY SUNDAY...TEMPERATURES WILL BE MUCH COOLER AND BELOW NORMAL VALUES
FOR THIS PERIOD AND SHOULD PERSIST INTO MONDAY WHILE DRY AND COOL
NORTHWEST FLOW PREVAILS ALOFT. SOUTHERLY WINDS RETURN BY
TUESDAY...WARMING UP THE PANHANDLES AND USHERING LOW LEVEL MOISTURE.

THE NEXT SYSTEM TO WATCH IS TARGETING THE SOUTHERN HIGH PLAINS
WEDNESDAY NIGHT THROUGH THURSDAY. MODELS ARE COMING CLOSER IN
AGREEMENT. THE CONSENSUS TRACKS THE UPPER LEVEL LOW PRESSURE SYSTEM
DIRECTLY OVER THE PANHANDLES...SPLITTING THE AREA BETWEEN A SLIGHT
CHANCE AND NO CHANCE OF PRECIPITATION. WE ADDED A SLIGHT CHANCE OVER
THE OKLAHOMA AND NORTHERN EXTREME TEXAS PANHANDLE ON WEDNESDAY BASED
ON THE LATEST TRACK. HOWEVER...THE SOUTHERN TEXAS PANHANDLES APPEARS
DRY AT THIS TIME. ON THURSDAY...WRAPAROUND MOISTURE COULD INITIATE
SHOWERS AS THE SYSTEM EXITS SLOWLY TO THE EAST...SO KEPT THE SLIGHT
CHANCE OFF THE CAPROCK. TEMPERATURES PROFILES SUPPORT RAIN AT THIS
TIME THOUGH SNOW WILL BE IMMEDIATELY TO OUR NORTH AND NORTHWEST
DURING THIS EVENT.

NUNEZ

FIRE WEATHER...
FIRE WEATHER CONDITIONS WILL BECOME CRITICAL TODAY AS WINDS INCREASE
ABOVE 20 MPH AND AFTERNOON RELATIVE HUMIDITIES DROP BELOW 15 PERCENT.
ON SATURDAY...WIND SPEEDS ARE EXPECTED TO REACH 30 TO 40 MPH WITH
GUSTS UP TO 55 TO 60 MPH...ESCALATING FIRE WEATHER CONDITIONS EVEN
FURTHER IN THE DRY AIRMASS. A COLD FRONT SHOULD MOVE INTO THE
PANHANDLES LATE SATURDAY...BRINGING A WIND SHIFT AND MAINTAINING
STRONG WINDS THROUGH SATURDAY NIGHT.

FIRE CREWS SHOULD PREPARE FOR A COMPLICATED WEATHER SITUATION IF ANY
WILDFIRE DEVELOP ON SATURDAY AND SATURDAY NIGHT.

NUNEZ

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
     HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
     MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
     SHERMAN...WHEELER.

     RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
     SMITH...DONLEY...GRAY...HARTLEY...HUTCHINSON...MOORE...
     OLDHAM...POTTER...RANDALL.

     HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
     FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
     SMITH...HARTLEY...MOORE...OLDHAM...POTTER...RANDALL.

OK...NONE.

&&

24/08
Hazardous weather outlook, Apr 3, 6:00 AM CDT, 4 hours 36 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
600 AM CDT FRI APR 3 2009

OKZ001>003-TXZ001>020-041100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
600 AM CDT FRI APR 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THE COMBINATION OF STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES
WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY ACROSS THE
SOUTHWEST HALF OF THE TEXAS PANHANDLE...WHERE A RED FLAG WARNING IS
IN EFFECT FROM NOON TODAY THROUGH 9 PM THIS EVENING. ELEVATED FIRE
WEATHER CONDITIONS ARE EXPECTED ELSEWHERE TODAY.

DUE TO THE STRONG SOUTHWEST WINDS...CAUTION IS ADVISED ON AREA LAKES.

.DAYS TWO THROUGH SEVEN...

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE AGAIN
ON SATURDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR ALL OF THE TEXAS PANHANDLE. WEST
WINDS WILL BE VERY STRONG ON SATURDAY...WITH WIND GUSTS EXPECTED TO
APPROACH 60 MPH AT TIMES...ESPECIALLY ACROSS THE SOUTH CENTRAL AND
WESTERN TEXAS PANHANDLE. A HIGH WIND WARNING IS IN EFFECT FOR THIS
AREA. A WIND ADVISORY WILL LIKELY BE REQUIRED ELSEWHERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JOHNSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:41 AM CDTFire Weather WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more23 hr
Apr 3, 4:41 AM CDTRed Flag WarningAMAArmstrong, Carson, Dallam, Deaf Smith, Donley, Gray and 6 more16 hr
Apr 3, 4:47 AM CDTHigh Wind WatchAMAArmstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 6 more22 hr

Nearby

Wind Advisories in Texas, 2009Wind Advisories in Oklahoma, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.